Recently Viewed

Gaviscon Double Action Heartburn Liquid Mint 300Ml

Gaviscon Double Action Heartburn Liquid Mint 300Ml
  Zoom
Our Price:  £10.25(£12.30 Inc. VAT)
+

Brand:  Gaviscon


Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) Neutralising excess stomach acid to relieve pain and discomfort.
2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Sodium alginate
Sodium bicarbonate
Calcium carbonate

Pack Size: 300ml

Gaviscon and the sword symbol are trade marks.

Reference Number: G-OTC-UK-06-12

  • Works in 2 ways
  • Fast Powerful Relief
  • Heartburn & indigestion

Information

Ingredients:

Each 10ml of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients, It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

Allergy Information:

  • Free From: Gluten
  • Lifestyle Other Text: This product is sugar free

Storage:

  • Do not store above 30°C. Do not refrigerate or freeze.
  • Use within 6 months of opening.

Preparation and Usage:

This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.

Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Recycling Info:

  • Glass Pack

Name and Address:

Manufacturer and PL Holder in UK:
Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

Export distributors:
Reckitt & Colman (Overseas) Ltd.,
Hull,
HU8 7DS,
U.K.

Return To:

Alternative format patient information is available on request from:
Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

Safety Warning:

Before taking this product: Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product.

After taking this product: If symptoms persist after 7 days consult your doctor.

Possible side effects: Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients. Consult your doctor immediately if you experience these or any other side effects. Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base. Keep out of the reach and sight of children. Check the cap seal is unbroken before first taking this product.

Lower Age Limit:

Advisory Years : 12

Net Contents:

300 Millilitres ℮

Be the first to Write a Review for this item!